# SDR CALA2021050300589

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 116,167 hours, 17,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324112
- Condition: Corroded
- Location: Bs 1540-1545
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7058 - BULK CGO STA1540 TO 1545 CTR BOTTOM DRAIN VALVE AREA SKIN FOUND CORROSION.REF NR LP 9130687 BULK CGO STA1540 TO STA1545 BETWEEN S39L AND S39R FUSELAGE SKIN REPAIRED AS ECRA 5361-01084 REV- PART 1 INTERIM REPAIR AND ATTAC H FORM 44-0008 MAINTENANCE WORKSHEET ITEM 1 TO 36 ACCOMPLISHED ADD EMP:V897490 RII BY HX185167,APPROVED ACCOMPLISH THE INSPECTION PER LATEST ECRA 5361-01084 PART 2 ON OR BEFORE REACHING 37,500 TOTAL FLIGHT CYCLES. SEPRATE DIP LOG 6222081 CREATED TO CONTACT ENGINEERING AFTER AIRCRAFT REACHES 35 000 BUT BEFORE 35,500 CYCLES FOR THE INSPECTION REQUIREMENTS BULG CARGO STA 1540 BETWEEN S39L & S39R SKIN CORROSION REPAIRED PER ECRA 5361-01084 PART 1. REPAIR IS APPROVED AS PERMANENT PROV IDED PART 2 INSPECTION REQUIREMENTS ARE COMPLIED WITH. INSP LOG 6222081 CREATED FOR INSPECTION PER ECRA 5361-01084 PART 2 ON OR BEFORE REACHING 37,500 TOTAL FLIGHT CYCLES RII BY HX185167,APPROVED
